MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Completed information for section a1 patient identifier: sid (b)(6).All available patient information was included.Additional patient details are not available.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.An increase in complaints has been observed for lot 61281ud00, however, in-house performance testing was completed which indicates the product is performing as expected.Device history record review did not identify any non-conformances, potential non-conformances, or deviations associated with lot 61281ud00 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.In this case, the initial false elevation may have stemmed from the sample; residual micro fibrin may have been present in the sample, or fine floating matter may have caused the aspiration.Based on the investigation, no systemic issue or deficiency with the architect free t4 for reagent for lot 61281ud00 was identified.
 
Event or Problem Description
The customer observed a falsely elevated architect free t4 results for one sample.The following data was provided: on (b)(6): 2024 sid (b)(6)initial result was >5.00 ng/dl, 1st repeat = instrument error message 3350 unable to process measurement items, sample pipettor aspiration error, 2nd repeat = 1.27 ng/dl.No impact to patient management was reported.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20461660
Report Number3005094123-2024-00537
Device Sequence Number7718522
Product Code CEC
UDI-Device Identifier00380740119799
UDI-Public(01)00380740119799(17)250219(10)61281UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2025
Device Catalogue Number07K65-29
Device Lot Number61281UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, ISR52779
Patient SexUnknown